Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes erectile dysfunction while having elevated prolactin level?

Hello....I'm a 35yr old male......i've been experiencing poor erections recently.....can't get one without manual stimulation and find them very difficult to keep.....also, no morning erections anymore.....and most recently have noticed a group of spider-like veins at the base of the shaft...that i am sure were not there before.....should be noted i have been on long term anti depressant use, but never had any problem besides the normal slight desensitizing. Aslo recent bloodwork showed a slightly elevated Prolactin level, which at first thought i attributed to the anti depressants. condition seems to be getting worse as with quality of erections. any ideas as to what may be happening?
Tue, 15 Sep 2020
Report Abuse
General & Family Physician 's  Response
Hi,

There is a connection between the prolactin level and testosterone. What is more, there is also another connection: between certain medications and the hormone balance of the body. The specialists for these type of issues are called “endocrinologists”. You should see such a colleague and find out what’s happening to you. Erectile dysfunction is tough, especially when the libido is still strong. So I can feel your emotional pain. But rest assured, you will get help from an endocrinologist.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Alexander Davis, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Prolactin


What causes erectile dysfunction while having elevated prolactin level?

Hi, There is a connection between the prolactin level and testosterone. What is more, there is also another connection: between certain medications and the hormone balance of the body. The specialists for these type of issues are called “endocrinologists”. You should see such a colleague and find out what’s happening to you. Erectile dysfunction is tough, especially when the libido is still strong. So I can feel your emotional pain. But rest assured, you will get help from an endocrinologist. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Alexander Davis, General & Family Physician